# SDR AALA20090723TUL25

- Difficulty date: July 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT SIDE OF FRAME LONGERON 28L-27R STATION 1271.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-14.
